# SDR EIA2008013

- Difficulty date: March 7, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 109,830 hours, 26,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 101574
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED UPPER EXIT DOOR EMERGENCY LIGHT BATTERY PACK IAW B747 MM 33-51-00, OPS CHECK NORMAL.
